# SDR FDEA201108233421

- Difficulty date: August 23, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Part number: AEA0220521
- Condition: Corroded
- Location: Bs 1381-1401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 25R BS 1381-1401.  FOUND WITH CORROSION.  REMOVED SRM 51-21-01, REV 47.  ORIGINAL THICKNESS =0.100 INCH; MATERIAL REMOVED = 0.060 IN; MATERIAL REMAINED = 0.040 IN,  AND FOUND EXCEEDED LIMITS IAW SRM 53-00-00, REV 47, FIG 205.  NEW LONGERON FABRICATED IAW DWG EA0220 REV R.  CORRODED LONGERON R & R SRM 51-31-01 REV 47.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
